Alert archive / Oklahoma / Tornado Warnings in 2023

Tornado Warning 22, NWS Norman, OK

February 26, 2023Cleveland County, McClain County, Oklahoma County, Oklahoma

NWS Norman, OK issued this tornado warning at Feb 26, 2023, 9:15 PM CST for Cleveland County, McClain County, Oklahoma County, Oklahoma. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 26, 2023, 9:15 PM CST (03:15 UTC)
Expired
Feb 26, 2023, 10:00 PM CST
In force
45 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Cleveland County, OK, McClain County, OK, Oklahoma County, OK

The radar

The Norman radar (KTLX), 16 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 26, 9:18 PM CSTTORNADO1 N Goldsby, OKBEGINNING OF TORNADO PATH; TIME RADAR ESTIMATE; BASED ON BEGINNING DAMAGE REPORTS; TORNADO TRAVELED NE INTO NORMAN.
Feb 26, 9:30 PM CSTTSTM WND DMG3 Ne Goldsby, OK30FT TALL LARGE TREE OVER 12-IN DIAMETER UPROOTED. BACKYARD FENCE DAMAGED AND MINOR ROOF DAMAGE TO HOME.
Feb 26, 9:36 PM CSTHAIL 16 Nnw Stella, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 26, 7:32 PM CSTTornado WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.3 hours before the alert went out and 1 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2023-02-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2023-02-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 470 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
546 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
470 m²/s²
0-3 km storm-relative helicity
598 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

238 
WFUS54 KOUN 270315 RRA
TOROUN
OKC027-087-109-270400-
/O.NEW.KOUN.TO.W.0022.230227T0315Z-230227T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
915 PM CST Sun Feb 26 2023

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Southeastern Oklahoma County in central Oklahoma...
  Northern Cleveland County in central Oklahoma...
  West central McClain County in central Oklahoma...

* Until 1000 PM CST.
    
* At 915 PM CST, a severe thunderstorm capable of producing a tornado
  was located near Goldsby, moving northeast at 35 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Southeastern Oklahoma City, Norman, Moore, Midwest City, Newcastle,
  Choctaw, Noble, Nicoma Park, Goldsby, Stella, Stanley Draper Lake,
  Lake Thunderbird and Tinker Air Force Base.

This includes the following highways...
 Interstate 35 between mile markers 101 and 115.
 Interstate 40 between mile markers 160 and 169.
 Interstate 240 between mile markers 10 and 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3507 9750 3519 9760 3551 9729 3530 9714
TIME...MOT...LOC 0315Z 221DEG 30KT 3515 9753 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

03
3 follow-up statements
020 
WWUS54 KOUN 270325
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
925 PM CST Sun Feb 26 2023

OKC087-270335-
/O.CAN.KOUN.TO.W.0022.000000T0000Z-230227T0400Z/
McClain OK-
925 PM CST Sun Feb 26 2023

...THE TORNADO WARNING FOR WEST CENTRAL MCCLAIN COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 3515 9738 3527 9748 3547 9726 3530 9714
TIME...MOT...LOC 0325Z 235DEG 39KT 3521 9738 

$$

OKC027-109-270400-
/O.CON.KOUN.TO.W.0022.000000T0000Z-230227T0400Z/
Oklahoma OK-Cleveland OK-
925 PM CST Sun Feb 26 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CST FOR
SOUTHEASTERN OKLAHOMA AND NORTHEASTERN CLEVELAND COUNTIES...
        
At 925 PM CST, a confirmed tornado was located over southwestern
Norman, or 4 miles north of Noble, moving northeast at 45 mph.

HAZARD...Damaging tornado and quarter size hail.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Southeastern Oklahoma City, Norman, Moore, Choctaw, Noble, Stanley
Draper Lake, Stella and Lake Thunderbird.

This includes the following highways...
 Interstate 40 between mile markers 163 and 169.
 Interstate 240 between mile markers 13 and 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room, or an interior room on the lowest floor of
a sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3515 9738 3527 9748 3547 9726 3530 9714
TIME...MOT...LOC 0325Z 235DEG 39KT 3521 9738 

TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN

$$

03
439 
WWUS54 KOUN 270333
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
933 PM CST Sun Feb 26 2023

OKC027-109-270400-
/O.CON.KOUN.TO.W.0022.000000T0000Z-230227T0400Z/
Oklahoma OK-Cleveland OK-
933 PM CST Sun Feb 26 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CST FOR
SOUTHEASTERN OKLAHOMA AND NORTHEASTERN CLEVELAND COUNTIES...
        
At 933 PM CST, a confirmed tornado was located over northeastern
Norman, or over northern Lake Thunderbird, moving northeast at 50
mph.

HAZARD...Damaging tornado and quarter size hail.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Southeastern Oklahoma City, eastern Norman, Choctaw, Stella and Lake
Thunderbird.

This includes Interstate 40 between mile markers 166 and 169.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room, or an interior room on the lowest floor of
a sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3520 9730 3529 9737 3544 9724 3530 9714
TIME...MOT...LOC 0333Z 225DEG 41KT 3530 9726 

TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN

$$

03
818 
WWUS54 KOUN 270354 RRA
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
954 PM CST Sun Feb 26 2023

OKC027-109-270404-
/O.EXP.KOUN.TO.W.0022.000000T0000Z-230227T0400Z/
Oklahoma OK-Cleveland OK-
954 PM CST Sun Feb 26 2023

...THE TORNADO WARNING FOR SOUTHEASTERN OKLAHOMA AND NORTHEASTERN
CLEVELAND COUNTIES WILL EXPIRE AT 1000 PM CST...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 3520 9730 3529 9737 3544 9724 3530 9714
TIME...MOT...LOC 0354Z 221DEG 30KT 3543 9712 

$$

03

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Feb 26, 5:30 PM CST, 3 hours 45 minutes earlier.

Area forecast discussion, Feb 26, 5:30 PM CST, 3 hours 45 minutes before
Area Forecast Discussion
National Weather Service Norman OK
530 PM CST Sun Feb 26 2023

...New AVIATION...

.SHORT TERM...
(This evening through Monday)
Issued at 345 PM CST Sun Feb 26 2023

A remarkable, perhaps historic storm system, is currently
approaching our forecast area. Impacts of concern through tonight:

 - Severe thunderstorm wind gusts (greater than 80 mph) as storms
   move through west/central/north Oklahoma and parts of western
   north Texas
 - Severe (post-frontal) westerly winds gusting to 60 mph
   following the line of storms
 - Significant tornadoes and significant hail produced by severe
   storms as they track across northwest, west, west-central,
   southwest Oklahoma and portions of western north Texas

The potent mid/upper-level trough is currently approaching the
four corners region, as seen on latest water vapor loop. Observations
place the warm front near or just north of I-20 near the DFW
area, though the boundary is quickly approaching the Red River
with the Waurika mesonet station reporting 68 over 58 degrees.
This trend will continue with a warm and very moist air mass
advecting into Oklahoma through the afternoon and evening hours as
the trough approaches the plains.

Supercell thunderstorms are currently developing over the western
panhandles and far southwest Kansas. Storms will continue to
develop, march east, and reach our western counties around 5-7 PM.
SBCAPE values up to 1500 J/kg are prog'd (far southwest OK and
western north TX) with low to non-existent values farther north,
there is remarkable (and highly unusual) wind shear. This along
with rapid cooling aloft will aid in development/continuation of
supercell thunderstorms across western Oklahoma through the
evening. The higher tornado and large hail risk will accompany
these storms as they move across western Oklahoma before
transitioning to more of a derecho/wind event over west-
central/southwest/central Oklahoma this evening and into tonight.
However, QLCS tornadoes cannot be ruled out as storms move through
central Oklahoma.

Strong winds will continue behind the front and into the early
morning hours on Monday. Everyone should have a safety plan in
place by now, and by this evening:

 + People located in mobile homes should urgently plan to vacate
   to nearby/permanent structures
 + Have multiple ways to receive warnings as power outages appear
   quite possible with damaging winds
 + Charge digital devices and cell phones
 + Secure or put away loose items (e.g., trash cans, trampolines,
   grills, basketball goals)

As for tomorrow, more tranquil conditions are expected with sunny
skies and highs in the 60s and 70s.

Thompson

&&

.LONG TERM...
(Monday night through next Saturday)
Issued at 345 PM CST Sun Feb 26 2023

Above-average temperatures and dry conditions are expected
through Tuesday with elevated to near critical fire weather
conditions possible over western OK and western north TX. A cold
front arrives Tuesday night into Wednesday morning resulting in
somewhat cooler temperatures Wed/Thurs. There is a chance of a
rain/snow mix on Thursday for north/west Oklahoma, and central OK
Thursday night.

Thompson

&&

.AVIATION...
(00Z TAFS)
Issued at 526 PM CST Sun Feb 26 2023

IFR ceilings are hanging tough in central Oklahoma this evening
and will likely remain so until storms arrive later on. A line of
storms is expected to cross the entire area from 01z-07z, bringing
widespread strong wind gusts to the area, with many sites likely
to experience 50+ knot gusts from the west or southwest as the
line moves through. Winds will remain gusty behind the line
overnight but will slowly decrease through tomorrow morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  45  71  40  71 / 100   0   0   0
Hobart OK         40  70  37  73 / 100   0   0   0
Wichita Falls TX  44  72  40  77 /  90   0   0   0
Gage OK           39  68  34  69 / 100   0   0   0
Ponca City OK     46  70  39  68 / 100   0   0   0
Durant OK         47  73  42  76 /  90   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory until 6 AM CST Monday for OKZ004>013-015-018>020-
     025-026-028>032-039>043-045>048-050>052.

     Wind Advisory until 6 PM CST this evening for OKZ014-016-017-
     021>024-027-033>038-044.

     Wind Advisory from 4 AM to 6 AM CST Monday for OKZ014-016-017-
     021>024-027-033>038-044.

     High Wind Warning until 4 AM CST Monday for OKZ014-016-017-
     021>024-027-033>038-044.

TX...Wind Advisory until 6 AM CST Monday for TXZ084-087>090.

     Wind Advisory until 6 PM CST this evening for TXZ083-085-086.

     Wind Advisory from 4 AM to 6 AM CST Monday for TXZ083-085-086.

     High Wind Warning until 4 AM CST Monday for TXZ083-085-086.

&&

SHORT TERM...01
LONG TERM....01
AVIATION...08
Hazardous weather outlook, Feb 26, 4:09 AM CST, 17 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
409 AM CST Sun Feb 26 2023

OKZ004>048-050>052-TXZ083>090-271015-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
409 AM CST Sun Feb 26 2023

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
There is a moderate risk of severe thunderstorms this evening
across portions of western Oklahoma and western north Texas. The
moderate risk is generally south of a line from Reydon to Waynoka
to Cherokee Oklahoma, and west of a line from Cherokee to Enid to
Piedmont to Lawton Oklahoma, and north of a line from Lawton
Oklahoma to Vernon and Crowell Texas. There is a slight and/or
enhanced risk of severe storms for the remainder of the area.

The primary threat will be damaging thunderstorm winds. Tornadoes
will also be possible early this evening across southwestern
Oklahoma and northwestern sections of north Texas with at least
some potential of a strong tornado. The tornado risk will continue
into the evening in areas farther north and east, although the
potential for strong tornadoes will be lower than in southwest
Oklahoma. Hail to the size of golf balls and locally heavy
rainfall will also be possible.

The most likely time for severe weather will be between 5 PM in
western Oklahoma and western north Texas spreading east and
exiting into eastern Oklahoma by 2 AM.

Thunderstorms are expected to develop in the eastern Texas
panhandle or far western Oklahoma late this afternoon. The wind
shear will be very strong across the area this evening and
instability will be sufficient that severe thunderstorms are
likely. Supercell storms will be possible late this afternoon and
early this evening with the potential of strong winds, hail, and
perhaps tornadoes, and strong tornadoes will be possible, mainly
in southwest Oklahoma and the adjacent part of north Texas.
The storms will eventually evolve into a line of storms, with
damaging thunderstorm winds being the primary threat. Tornadoes
will still be possible with any rotation that develops within this
line of storms, although the tornado threat will be lower than
with the initial thunderstorms.

These thunderstorms will be likely be moving at 60 to 80 mph
today, so be aware and take action quickly if a warning is issued.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

Storm spotter groups and emergency management personnel across
Oklahoma and north Texas should prepare for severe weather
operations late this afternoon and this evening.

.Strong winds...
After thunderstorms move though, strong non-thunderstorm winds
will still be likely Sunday evening into early Monday morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

.Fire weather...
Fire weather conditions will be elevated across western Oklahoma
and western north Texas each afternoon from Monday through
Thursday due to warm temperatures and low afternoon relative
humidity. Near-critical conditions are expected in the far west
on Tuesday afternoon with stronger winds.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Feb 26, 9:04 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
904 PM CST SUN FEB 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 PM     TSTM WND GST     2 WNW SHEPPARD AFB      33.98N 98.54W
02/26/2023  M59 MPH          WICHITA            TX   TRAINED SPOTTER

&&

JH
Local storm report, Feb 26, 9:06 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
906 PM CST SUN FEB 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND GST     2 SSE CHICKASHA         35.02N 97.93W
02/26/2023  M65 MPH          GRADY              OK   MESONET

&&

JH
Local storm report, Feb 26, 9:07 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
907 PM CST SUN FEB 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND GST     4 NW WALTERS            34.40N 98.36W
02/26/2023  M60 MPH          COTTON             OK   MESONET

&&

JH
Local storm report, Feb 26, 9:09 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
909 PM CST SUN FEB 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND GST     2 SSW MINCO             35.29N 97.96W
02/26/2023  M59 MPH          GRADY              OK   MESONET

&&

JH
Local storm report, Feb 26, 9:10 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
910 PM CST SUN FEB 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND GST     4 NW WALTERS            34.40N 98.36W
02/26/2023  M65 MPH          COTTON             OK   MESONET

&&

JH
Local storm report, Feb 26, 9:14 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
914 PM CST SUN FEB 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     HAIL             NEWCASTLE               35.25N 97.60W
02/26/2023  E1.00 INCH       MCCLAIN            OK   FIRE DEPT/RESCUE

&&

JH

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 6:14 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNEllis, Roger Mills46 min
Feb 26, 6:29 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNHarper46 min
Feb 26, 6:31 PM CSTTornado WarningOUNEllis, Roger Mills15 min
Feb 26, 6:37 PM CSTTornado WarningOUNBeckham, Roger Mills23 min
Feb 26, 6:40 PM CSTSpecial Weather StatementOUNHarper35 min
Feb 26, 6:49 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNEllis, Harper, Woods41 min
Feb 26, 6:53 PM CSTSevere Thunderstorm Warning Destructive damage threatOUNBeckham, Greer, Harmon, Jackson, Roger Mills52 min
Feb 26, 7:00 PM CSTTornado WarningOUNGreer, Harmon30 min
Feb 26, 7:03 PM CSTTornado WarningOUNBeckham, Custer, Dewey, Ellis, Major, Roger Mills and 1 more42 min
Feb 26, 7:05 PM CSTTornado WarningOUNBeckham, Greer, Harmon25 min
Feb 26, 7:09 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNEllis, Harper, Woods, Woodward36 min
Feb 26, 7:24 PM CSTTornado Warning Tornado observedOUNBeckham, Greer, Harmon, Kiowa, Washita51 min
Feb 26, 7:29 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNHarmon, Jackson, Tillman46 min
Feb 26, 7:33 PM CSTSevere Thunderstorm Warning Destructive damage threatOUNBeckham, Blaine, Caddo, Canadian, Comanche, Custer and 7 more42 min
Feb 26, 7:40 PM CSTTornado WarningOUNGreer, Kiowa50 min
Feb 26, 7:43 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNBlaine, Custer, Dewey, Ellis, Major, Roger Mills and 2 more47 min
Feb 26, 7:46 PM CSTSevere Thunderstorm WarningOUNWoods, Woodward44 min
Feb 26, 8:06 PM CSTSevere Thunderstorm WarningOUNComanche, Cotton, Jackson, Tillman54 min
Feb 26, 8:11 PM CSTSevere Thunderstorm Warning Destructive damage threatOUNBlaine, Caddo, Canadian, Comanche, Custer, Dewey and 6 more49 min
Feb 26, 8:12 PM CSTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Custer, Dewey, Garfield, Grant and 3 more48 min
Feb 26, 8:25 PM CSTTornado Warning Tornado observedOUNCaddo20 min
Feb 26, 8:29 PM CSTTornado WarningOUNAlfalfa, Grant19 min
Feb 26, 8:36 PM CSTTornado WarningOUNCaddo, Canadian, Grady39 min
Feb 26, 8:45 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNCaddo, Canadian, Cleveland, Comanche, Cotton, Garvin and 6 more45 min
Feb 26, 8:46 PM CSTTornado WarningOUNAlfalfa, Grant14 min
Feb 26, 8:52 PM CSTTornado WarningOUNAlfalfa, Garfield, Grant23 min
Feb 26, 9:03 PM CSTSevere Thunderstorm WarningOUNCotton, Jefferson42 min
Feb 26, 9:03 PM CSTTornado WarningOUNGrant31 min
Feb 26, 9:06 PM CSTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Garfield, Grant, Kay, Kingfisher and 3 more39 min
Feb 26, 9:08 PM CSTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma31 min
Feb 26, 9:12 PM CSTTornado WarningOUNGarfield, Kingfisher, Major17 min
Feb 26, 9:12 PM CSTTornado Warning Tornado observedOUNCanadian, Cleveland, Oklahoma48 min
Feb 26, 9:14 PM CSTTornado Warning Tornado observedOUNCanadian, Oklahoma17 min
Feb 26, 9:15 PM CSTTornado WarningOUNGarfield, Grant, Kay30 min
Feb 26, 9:22 PM CSTTornado WarningOUNGrant, Kay38 min
Feb 26, 9:27 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNCleveland, Hughes, Lincoln, McClain, Oklahoma, Pontotoc and 2 more48 min
Feb 26, 9:27 PM CSTTornado WarningOUNGarfield, Grant, Kay, Noble33 min
Feb 26, 9:31 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNCarter, Coal, Garvin, Hughes, Jefferson, Johnston and 5 more44 min
Feb 26, 9:33 PM CSTSevere Thunderstorm Warning Destructive damage threatOUNGarfield, Grant, Kay, Kingfisher, Logan, Noble42 min
Feb 26, 9:36 PM CSTTornado Warning Tornado observedOUNCleveland, Lincoln, Oklahoma, Pottawatomie, Seminole39 min
Feb 26, 9:56 PM CSTTornado WarningOUNGarvin, McClain, Pontotoc, Pottawatomie, Seminole36 min
Feb 26, 9:57 PM CSTTornado WarningOUNGarfield, Grant, Kay, Noble48 min
Feb 26, 10:09 PM CSTTornado Warning Tornado observedOUNLincoln15 min
Feb 26, 10:15 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNHughes, Lincoln, Pontotoc, Pottawatomie, Seminole45 min
Feb 26, 10:16 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNAtoka, Coal, Hughes, Johnston, Murray, Pontotoc and 2 more44 min
Feb 26, 10:20 PM CSTTornado WarningOUNCoal, Hughes, Pontotoc, Seminole14 min
Feb 26, 10:43 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNKay17 min
Feb 26, 10:52 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNAtoka, Coal, Hughes38 min
Feb 26, 10:54 PM CSTSpecial Weather StatementOUNBryan, Marshall36 min
Feb 26, 11:49 PM CSTSpecial Weather StatementOUNBryan26 min
Feb 27, 2:27 PM CSTRed Flag WarningOUNBeckham, Blaine, Caddo, Canadian, Custer, Dewey and 12 more28 hr

Nearby

Tornado Warnings in Oklahoma, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.